Lipitor leg cramps

20 Jan 2014 I suspect the atorvastatin because of something my pharmacist said about Lipitor and leg cramps, but my doctor doesn39t seem to believe me 25 Oct 2012 4 Answers (question resolved) - Posted in: lipitor, pain, muscle pain, muscle, cramp - Answer: Some people can take it for years, and then have

6 Jun 2014 Muscle cramps are felt to be caused by excessively excited nerves that stimulate (Lipitor), and lovastatin (Mevacor), can also cause cramps

The side effects most commonly associated with statin use involve muscle cramping, soreness, fatigue, weakness, and, in rare cases, rapid muscle breakdown Find information about common, infrequent and rare side effects of Lipitor oral. Muscle PainSevere Muscle SpasmSevere Reaction due to an AllergySevere Muscle problems. LIPITOR can cause serious muscle problems that can lead to kidney problems, including kidney failure. You have a higher chance for muscle

Could My Medicine Be Causing Excruciating Leg Cramps - The

28 Oct 2013 A. Atorvastatin can cause muscle spasms and pain. We don39t know if that is the source of your agony, but we suggest you discuss this possible Doctors often prescribe statins for people with high cholesterol to lower their total Very rarely, statins can cause life-threatening muscle damage called

Unfortunately, some people may experience muscle pain or weakness while taking statins. The pain may be minor such as soreness or stiffness. However 2 May 2012 4) Other meds that pose a small risk: furosemide (Lasix) and statins like atorvastatin So, what medications HELP for nighttime leg cramps